# SDR VNAA202308040002

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE: CORROSION ON SEAT RAIL RBL9 BTW FS=364/FS477.   DUE TO NOT PERMISIBLE DAMAGE ON SEAT RAIL RBL9 BTW FS=364/FS477 WAS REPLACED PER CRJ/900 SRM 53-21-49-101-001-A01, AMM 53-00-49-000-801 (CONFIG A12) AND AMM 53-00-49-400-801 (CONFIG A12)
